MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC161000
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2003 the patient underwent endovascular treatment and was implanted with a gore® excluder® bifurcated endoprostheses (pcc121200 and pct261216).The patient tolerated the procedure.On (b)(6) 2021 the patient was undergoing treatment for a type 1b endoleak with an unknown onset date.The gore® excluder® aaa endoprosthesis contralateral leg endoprosthesis (plc161000) was inserted into the patient and was positioned in the patients anatomy for deployment.As reported the deployment line would not pull and felt like it was stuck, and the endoprosthesis would not deploy.The device was removed over the guidewire and a new contralateral endoprosthesis device was inserted and employed without incident.The endoleak was successfully resolved and the patient tolerated the procedure.
 
Additional Manufacturer Narrative
213, no device problem found - a review of manufacturing records verified that the lot involved in this event met all pre-release specifications.10, testing of actual/suspected device - device was returned for evaluation.170, manufacturing process problem identified - the device in question was manufactured prior to the implemented corrective actions associated with this type of event.25, cause traced to manufacturing - the device in question was manufactured prior to the implemented corrective actions associated with this type of event.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
breanna cox
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13097455
Report Number3013164176-2021-01280
Device Sequence Number11829060
Product Code MIH
UDI-Device Identifier00733132618668
UDI-Public00733132618668
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P02004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2023
Device Model NumberPLC161000
Device Catalogue NumberPLC161000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/27/2021
Supplement Date Received by Manufacturer12/27/2021
Initial Report FDA Received Date12/28/2021
Supplement Report FDA Received Date02/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexMale